Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Have headache and dizziness. CT scan shows Mucosal thickening. Should I go for surgery?

My CT Scan report shows, Ethmoidal infundibulum: Mucosal thickening seen bilaterally, Maxillary Sinus: poypoidal mucosal thickening seen bilaterally.Sphenoid sinus : Mucosal thickening seen bilaterally. Headache on TOP of the head and dizziness are my major symptoms. Please advice, whether i can go for Endoscopic surgery or treat it with Antibiotics .
Asked On : Fri, 8 Mar 2013
Answers:  2 Views:  116
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Neurologist 's  Response
Nov 2013
Thank you for posting your query.
Initially, you should take a course of antibiotics and symptomatic treatment with analgesics (such as ibuprofen) and anti-histaminic (such as levocetrizine), steam inhalation, etc. You should get better in a week or two.
However, if you do not improve, then, you should consult an ENT doctor, and go for surgery if he advises so.
Please get back if you require any additional information.

Best wishes,

Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology)
Senior Consultant Neurologist
Apollo Hospitals, Hyderabad,
My personal URL on this website:
My email:
My blog:
Answered: Wed, 7 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor